Deformation of Cartan curvature on Finsler manifolds
0
조회
0
다운로드
2
인용
0
참고문헌
키워드
초록
Here, certain Ricci flow for Finsler $n$-manifolds is considered and deformation of Cartan $hh$-curvature, as well as Ricci tensor and scalar curvature, are derived for spaces of scalar flag curvature. As an application, it is shown that on a family of Finsler manifolds of constant flag curvature, the scalar curvature satisfies the so-called heat-type equation. Hence on a compact Finsler manifold of constant flag curvature of initial non-negative scalar curvature, the scalar curvature remains non-negative by Ricci flow and blows up in a short time.
Abstract
Here, certain Ricci flow for Finsler $n$-manifolds is considered and deformation of Cartan $hh$-curvature, as well as Ricci tensor and scalar curvature, are derived for spaces of scalar flag curvature. As an application, it is shown that on a family of Finsler manifolds of constant flag curvature, the scalar curvature satisfies the so-called heat-type equation. Hence on a compact Finsler manifold of constant flag curvature of initial non-negative scalar curvature, the scalar curvature remains non-negative by Ricci flow and blows up in a short time.
참고문헌 (14)
- H. Akbar-Zadeh, "Sur les espaces de Finsler a courbures sectionelles constantes", Acad. Roy. Belg. Bull. Cl. Sci. (5), 74(10), pp.281~322 (1988)
- H. Akbar-Zadeh, "Inititiation to Global Finslerian Geometry, vol. 68" (2006), Math. Library, Northhol-land
- S. Azami, "Existence and uniqueness for solution of Ricci ow on Finsler manifolds", Int. J. Geom. Methods Mod. Phy, 10(3), pp.21~ (2013)
- D. Bao, "An Introduction to Riemann-Finsler geometry, GTM 200" (2000), Springer-verlag
- B. Bidabad, "On quasi-Einstein Finsler spaces", Bull. Iranian Math. Soc, 40(4), pp.921~930 (2014)
- B. Bidabad, "On compact Ricci solitons in Finsler geometry", C. R. Math. Acad. Paris, 353(11), pp.1023~1027 (2015)
- B. Bidabad, "Convergence of Finslerian metrics under Ricci ow", Sci. China Math, 59(4), pp.741~750 (2016)
- S. Brendle, "Ricci Flow and the Sphere Theorem" (2010), AMS
- B. Chow, "The Ricci Flow: An Introduction" (2004), AMS
- R. Hamilton, "Three-manifolds with positive Ricci curvature", J. Differential Geom, 17(2), pp.255~306 (1982)
- C. Hopper, "The Ricci Flow in Riemannian Geometry" (2010), Springer-Verlag
- S. Lakzian, "Differential Harnack estimates for positive solutions to heat equation under Finsler-Ricci ow", Pacific J. Math, 278(2), pp.447~462 (2015)
- B. Shen, "Twisted Ricci ow on a class of Finsler metrics and its solitons", Differential Geom. Appl, 46, pp.132~145 (2016)
- S. I. Vacaru, "Metric compatible or non-compatible Finsler-Ricci ows", Int. J. Geom. Methods Mod. Phy, 9(5), pp.26~ (2012)
